Jump to content
CrazyBoards.org

Cyclingsarah

Member
  • Content count

    41
  • Joined

  • Last visited

1 Follower

About Cyclingsarah

  • Rank
    Member

Profile Information

  • Gender
    female

Recent Profile Visitors

296 profile views
  1. I tried increasing the dose, But i only went more manic I tried increasing the dose. Buy I only went more manic
  2. Hi guys, just started seroquel/quetiapine 25 mg two days ago. I think it makes me hypomanic. Has anyone else experienced this? Does it go away? Im taking it for bipolar disorder
  3. I just increased my dose from 50 to 100 mg 10 days ago. Since then I am experiencing a lot of irritability and anger. Has anyone else had this as a side effect? Does i go away?
  4. Hi guys, Been on Zoloft for over a year. Just increased from 75 mg to 100 mg 8 days ago. My anxiety is through the roof. First 5 days after the increase was fine. No problem, then the anxiety skyrocket. Is this normal?
  5. Alternative to Depakote

    That actually makes a lot of sense! Thank you so much. Does it give you emotional numbness?
  6. Alternative to Depakote

    Thank you! Haven’t tried tegretol yet. Tried trileptal though, which is supposed to be similar. It made me very depressed... I have tried lamotrigine, abilify, trileptal, gabapentin, lyrica and valproate/depakote already.
  7. Hey guys. I’ve been pretty stable on Depakote, but it sure does come with some undesirable side effects. Somehow it makes me feel overwhelmed. It’s kind of a brain fog 2.0 feeling. Also it haven’t helped much with my anxiety, and there’s still some depression left too. I’m also on 2 antidepressants and a small dose of gabapentin, with no luck. What are your experiences with lithium or seroquel? I do not want to feel like a zombie and also do not want to feel too flat or foggy
  8. Hey. I know this was posted a looooong time ago. If you are still using this site, can you tell me If this “high” feeling was just a start-up effect? I’m feeling this way (high) too on depakote. And i’m hoping it will pass eventually. kind regards sarah
  9. Hey! Just started Depakote 200 mg 5 days ago. Started getting really depressed and anxious on it right away and it’s only getting worse. Anyone else experienced this? Does it get better with time? Thinking it might be a start-up side effect, but i worry it’s going to continue. A lot of drugs in the same class have made me depressed in the past. Lamotrigine, lyrica, gabapentin, trileptal...
  10. For me Cymbalta withdrawals were way worse than Effexor. I had an okay result from Effexor. Helped my anxiety a lot. Wasn’t on it long, can’t say If it helped my depression. Found out I am bipolar, so discontinued. Have you tried lamotrigine?
  11. Hey guys, I am tapering off lamotrigine at the moment. Down from 75 to 25 mg (though taking 37,5 every second day). Been at this dosage for a week and a half. I am experiencing fatique, anxiety, akastheisia/internal restless (severe), depression (minor), nausea, headache and dizziness. I am also very stressed, which could create some of these symptoms as well. does it sound like stress or withdrawal? Which withdrawal symptoms did you experience? Any similar stories?
  12. Hey guys, I am tapering off lamotrigine at the moment. Down from 75 to 25 mg (though taking 37,5 every second day). Been at this dosage for a week and a half. I am experiencing fatique, anxiety, akastheisia/internal restless (severe), depression (minor), nausea, headache and dizziness. I am also very stressed, which could create some of these symptoms as well. does it sound like stress or withdrawal? What withdrawal symptoms did you experience? Any similar experiences?
  13. Does anyone know If stress can leave you feel mentally restless? Almost to the point of boredom if you try to relax? I can’t seem to enjoy a day off... i just wanna go go go. It almost feels like hypomania, except i do not feel happy about it. I really, really just wanna relax and enjoy doing nothing. I know that stress can make your body restless, like you want to move all the time. But that os not the feeling i have. I just wanna do stuff all the time. Feel hyperactive and bored. Does anyone feel the same?
  14. How long have you been on 75 mg? When did the depressive symptoms begin? If they occured relatively short after lowering your dose it could be withdrawal symptoms you are experiencing. This will pass. If it truly is a depression, then yes - you should carefully begin a titration until you feel better. Talk to your pdoc before doing anything though. But i cannot see why it should be unsafe. Especially if effexor is the only drug you are taking. And don’t worry too much about your brain. If you’ve been on effexor 7 years, it will likely agree very well with you on the increased dosage. If the 300 mg has helped you before, it proberly will so again. I have done something similar with remeron and zoloft. Worked out great :-) Depression is no fun. I’d take a bump up in my meds any day over depression.
  15. I’m currently on trileptal for hypomania, but it has made me really depressed... so i’m looking for another med to control hypomania. already tried lamotrigine and neurontin. thinking next stop will be either depakote or lithium. I’m really afraid of weight gain and of feeling too flat (zombie-like). Which will you recommend? Any experiences you can share?
×